MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00514200
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be file.
 
Event or Problem Description
It was reported to boston scientific corporation on september 27, 2020 that an ultraflex esophageal ng distal release covered stent was to be implanted in the esophagus to treat esophageal cancer during a stent implantation procedure performed on (b)(6) 2020.According to the complainant, after the stent was deployed, the stent moved out of its correct position.The stent was removed from the patient with forceps and another ultraflex esophageal stent was implanted to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
ULTRAFLEX ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10701638
Report Number3005099803-2020-04794
Device Sequence Number3281477
Product Code ESW
UDI-Device Identifier08714729121190
UDI-Public08714729121190
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model NumberM00514200
Device Catalogue Number1420
Device Lot Number0024910482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight76